# SDR CHQA200800053

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 14,331 hours, 10,963 cycles
- Engine: Allsn AE3007A
- Engine time: 15,410 hours, 11,732 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022407
- Part serial: 145144
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 114 hours, 99 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG TO GSP - DURING CLIMB-OUT, THE CREW RECEIVED AN AMBER EICAS SPOILER FAIL MESSAGE.  THE APPROPRIATE CHECKLISTS WERE FOLLOWED IN THE QRH AND THE AIRCRAFT RETURNED TO CVG WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE SPOILER ELECTRONIC CONTROL UNIT, AND AFTER REPLACING IT, THE SPOILER SYSTEM OPERATED NORMALLY.
